MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. MICRO BIPOLAR FORCEPS MCL340 WL 210MM; PFM11

INTEGRA MICROFRANCE S.A.S. MICRO BIPOLAR FORCEPS MCL340 WL 210MM; PFM11
Catalog Number MCL340
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that the micro bipolar forceps mcl340 wl 210mm (mcl340), heats up too quickly and carbonizes.It is unknown whether there was patient involvement; however, no injury, death or surgical delay was reported.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h4, h6, h11.The micro bipolar forceps mcl340 wl 210mm (mcl340) was returned for evaluation: the device history record (dhr) was reviewed, and no abnormalities related to the reported issue were observed.Failure analysis: the investigation shows no malfunction of the forceps; the electrical test is compliant.The forceps do not generate any current; the current used during an intervention comes from a generator.There is no problem with this instrument.Root cause analysis: the reported complaint was not confirmed.According to the customer, the forceps heat up too quickly and carbonize.The investigation shows no malfunction of the forceps; the electrical test is compliant.The fact that the clamp heated up too quickly and carbonization occurred is undoubtedly due to the generator's intensity being too high.

Brand Name
MICRO BIPOLAR FORCEPS MCL340 WL 210MM
Common Device Name
PFM11
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22824533
Report Number3003249645-2025-00037
Device Sequence Number19974646
Product Code GEI
UDI-Device Identifier10381780105565
UDI-Public10381780105565
Combination Product (Y/N)N
PMA/510(K) Number
K210942
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMCL340
Device Lot Number7457428
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer09/01/2025
Initial Report FDA Received Date08/17/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown